advertisement
Question
Posted by: Michael P | 2020/02/26

Recently came off of 2 weeks bed rest due to pneumonia

This started with a visit to the ER with what was diagnosed as a pleurisy. A couple days later the pain subsided and the brunt of the pneumonia kicked in. Almost two weeks of essentially being bed-ridden and barely eating, I finally started to feel better. Now it has been a couple of weeks since this and I am noticing some odd issues. The first is that both of my legs constantly feel tired, and one of them often times feels like it is falling asleep. At night I will also experience cramps on the side of my calf muscle. In addition to this I constantly feel...woozy would be the best word for me to describe. The biggest change that I have noticed is that I lost a significant amount of weight while I was sick, and am now at my lightest in over 20 years. I am diabetic and am wondering if the sudden weight loss could be causing what I am experiencing as I generally feel as if my entire system has been thrown out of whack.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2020/03/03

Hi Michael

As you said, you have been very ill and your whole immune system took a lot of strain. You will definitely feel tired, woozy, exhausted and a lot of other things as well. It is important to just discuss your diabetic medication with your doctor, because the weight loss can influence the absorption of the medication, and you might need less medication. Good luck and I hope that you feel better soon. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement